# SDR ASMF201706003

- Difficulty date: June 11, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N851AM
- Make and model: Boeing 737752
- Aircraft serial: 29363
- Aircraft time: 45,098 hours, 22,980 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Punctured
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING PUSH BACK, THE NLG WHEEL NUMBER 2 WAS PUNCTURED. MAINTENANCE PERFORMED REVISION IAW AMM 32-45-00, DETECTING NLG WHEEL NUMBER 1 PUNCTURED BY FOD.  THEREFORE RIGHT NLG WHEELS ASSY WAS REPLACED IAW AMM 32-45-21, TESTED CORRECT.
